# SDR SWAA2023081778289

- Difficulty date: July 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-447441<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130060401 AND DUE DATE: 20-MAR-24.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101U102020 DUE DATE: 30 AUG 23.;[03] PERFORMED PERMANENT REPAIR LOCATED FLOOR BEAM BS 986.5 AT LBL 43 AND WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 AND FIGURE 205. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[04] PERFORMED PERMANENT REPAIR LOCATED FLOOR BEAM BS 986.5 AT LBL 43 AND WL 208.1 AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; ALTERNATIVE 4 AND FIGURE 205. RII SEE INDIVIDUAL SIGNOFFS BELOW.
